# SDR CALA2017060901737

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 57,461 hours, 20,394 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Leaking
- Location: Auto Shutoff
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

REFUELING FUEL TANK AUTO-SHUTOFF IS INOPERATIVE ON TAKEOFF, FUEL LEAKED OUT OF LEFT SURGE TANK.  FUEL STREAMED UNTIL TWO THOUSAND FEET, THEN STOPPED. ACCOMPLISHED FIM 28-21-00-810-801, FUEL TANK AUTO SHUT-OFF TESTED NORMAL, CLOSED REFUEL VALVE AT 8800 LBS. WITH WING FULL,  LEFT SURGE TANK WAS VOID OF ANY FUEL WHEN SUMPED.
